# SDR AALA201904110014

- Difficulty date: April 10, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737823
- Aircraft serial: 30092
- Aircraft time: 53,732 hours, 22,487 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750123
- Condition: Corroded
- Location: Bs 747
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT FLOOR TIE DOWN TRACK AT BS 747 AND RBL 13. REPAIRED TRACK PER SRM 53-00-53-2R-3.
